# SDR USAAD99111

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 2450 · AC Power Distribution System
- Part: Ac Buss Control
- Part number: 947F9463
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL-ROC - FLT 275 - DURING CLIMB-OUT, THE CREW NOTICED NUMEROUS 'CLICKS' INDICATING RELAYS CYCLING.  IMMEDIATELY THEREAFTER THE ANNUNCIATOR PANEL INDICATED NUMEROUS SYSTEM FAILURES FOLLOWED SHORTLY BY CABIN PRESSURE WARNING.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AC BUSS CONTROL PANEL AND THE LEFT AUXILIARY POWER RELAY.  (M)
